Johannes G.// Germany
Describe the symptoms and the timeline of the reaction.
"A week after the shot I got severe stabbing in my heart and a high heart rate".
Describe your Symptoms and the timeline of your reaction.: A couple hours after the second shot I developed fever, headache and the chills, all those symptoms lasted for four days. A week after the shot I got severe stabbing in my heart and a high heart rate. Several Doctors told me that the pain in my chest and the high heartrate were caused by anxiety and are not vaccine related. After a few weeks of chest pain I also developed POTS like symptoms, brain fog, feeling of pins and needles in my arms and legs, GI issues, shortness of breath, loss of appetite, muscle cramps/twitches and severe fatigue. I was diagnosed with Myocarditis due to the Vaccine, the Myocarditis is now healed but left irreversible damage. To this day I have still severe chest pain as well as all the other symptoms listed above. I am unable to live a normal life as I am in constant pain, severe fatigue and PEM. I tested positive for multiple GPCR-Autoantibodies, and unfortunately a five day session of Immunoadsorption only removed them temporarily before they reappeared in my blood plasma after four weeks.
Describe the solutions that helped your symptoms
Beta Blocker for the heart and the POTS Symptoms
Which solutions were not helpful?
Immunoadsorption, Vitamins, Minerals
What would you like others to know?
You are not crazy, this is not anxiety and you are not alone!
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.